Some fixed point results in fuzzy metric space using intimate mappings
DOI:
https://doi.org/10.23755/rm.v47i0.823Keywords:
Fuzzy metric space, Intimate mappings, E.A property, Common E.A property.Abstract
The aim of this research paper is to prove the existence and uniqueness of common fixed point theorems for four self-mappings in fuzzy metric space using the notion of Intimate mappings. We also provide appropriate illustrations to justify the key points mentioned in the main results.
References
L. A Zadeh. Fuzzy sets. Inform. Control, 8(3), 338-353.1965.
Kramosil and J. Michalek. Fuzzy metric and statistical metric spaces, Kybernetika,11(5), 336–344.1975.
M Grabiec. Fixed points in fuzzy metric space. Fuzzy sets and systems, 27(3),385-389.1988.
GeorgeA. Veeramani P. On some results in fuzzy metric spaces. Fuzzy Sets and Systems,64(3),395-399.1994.
S.N Mishra. Nilima Sharma. S.L Singh. Common fixed points of maps on fuzzy metric Spaces. Internat. J. Math & Math.Sci, 17(2),253-258.1994.
S. Hoon cho, On Common fixed points in fuzzy metric spaces. International Mathematical Forum, 1,471-479.2006.
B. Schweizer and A. Sklar. Statistical metric spaces.Pacific.J. Math, 10, 314-334, 1960
E.P. Klement. R.Mesier and E. Pap. Triangular Norms. Kluwer academic Publisher Dordrecht, Trendsin logic 8.2000.
G. Jungck. Murthy P. P and Cho Y. J. Compatible mappings of type (A) and common fixed points. Math. Japonica, 36,381-390.1993.
Y.J.Cho, Fixed points in fuzzy metric spaces, J. Fuzzy . Math, 5(4),949-962.1997.
M. R. Singh, Y. Mahindra Singh, L. Shambhu Singh. Fixed Points of Biased Maps of Type (RM) on Fuzzy Metric Space. Int. J. Contemp. Math. Sciences,4(16),757 – 768.2009.
D.R. Sahu, V.B. Dhagat, M. Srivastava, fixed points with intimate mappings (I), Bull. Calcutta Math. Soc., 93,107-114.2001.
Renu Chugh and Madhu Aggarwal. Fixed points of intimate mappings in uniform spaces. Int. Journal of Mathematical Analysis,6(9), 429-436.2012.
Gopal Meena. Common fixed points for intimate mappings in complex valued metric Spaces. Gen. Math. Notes, 26(2), 97-103.2015.
Praveenkumar, Sanjaykumar, Shin Min Kang, Common fixed for intimate mappings in Multiplicative metric spaces, international journal of pure and applied mathematics, 104(4), 709-718. 2015.
V Srinivas. BVB Reddy. R Umamaheswar Rao. A common fixed point theorem on fuzzy metric space, Kathmandu university journal of science and technology,8(2),77-82.2012.
B. Vijayabaskerreddy. V. Srinivas. Some results in multiplicative metric space using absorbing mappings, Indian Journal of Science and Technology,13(39), 4161-4167.2020.
B. Vijayabaskerreddy.V.Srinivas. Fixed point results on multiplicative semi-metric space, Journal of Scientific research,12(3),341-348.2020.
B Singh,A Jain,A K Govery. Compatibility of type (A) and fixed point theorem in fuzzy metric space. Int.J Contemp.Math. Sciences, 6(21), 1007-1018.2011.
M.Aamri and D. EI Moutawakil. Some new fixed point theorems under strict Contractive conditions journal of mathematical analysis and applications,.270(1),181-188.2002.
Yicheng Liu. Junwu.Zhixiang Li. Common fixed points of single-valued and multivalued maps. International Journal of Mathematics and Mathematical Sciences, 19,3045-3055.2005.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.